Friend, acephate is a weak organophospate and depending on the amount ingested it can cause: Vomiting, salivating, tremors, lethargy, involuntary urinating or defecating, seizures, etc.
At this point inducing vomiting may not help as it has been more than 3 hours since she ingested the powder. If you have access to ER vet I would have her checked by ER vet for supportive care. If you don't have access to ER vet this is what you can do until she is seen by family vet in the morning:
1- Do not give things like Pepto Bismol or imodium. Start her on Pepcid AC (famotidine) 10mg 1/4 tablet every 12 hours for the next 2-3 days. You can buy Pepcid AC over the counter in any pharmacy.
2- No food or water for 6-8 hours. Need to give her gastrointestinal tract time to rest. Keep her indoors in a cool room when fasting.
3- After 6-8 hours offer a small amount of water. Wait half hour, if no vomiting, offer small amount of rice (50%) and boiled boneless chicken or ground beef (50%) 4-6 times a day. Keep on this diet for several days then wean into regular diet.
4- Follow up with your family veterinarian for a hands on examination.
Please do not forget to rate my answer - I hope you found it to be excellent. If there’s more I can do, please use the reply tab and let me know. It’s my goal to provide you with excellent service." Thank you for your business and I hope to work with you again soon!